# SDR SWAA2016020448687

- Difficulty date: February 3, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 61,503 hours, 48,776 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6549586
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER FIXED TRAILING EDGE PANEL SUPPORT ANGLE CRACKED, JUST INBOARD OF PYLON.  R&R ANGLE IAW. SRM.
